MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARDEX LUBRICATH FOLEY CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 BARDEX LUBRICATH FOLEY CATHETER
Model Number 143112
Medical Device Problem Codes Component Missing (2306); Component Misassembled (4004)
Health Effect - Clinical Codes No Patient Involvement (2645); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported that the suprapubic catheter kit that had the luer-lock hub for filling the balloon was missing in the kit.Follow up via phone on 06nov2020, the device was not used on a patient.
 
Event or Problem Description
It was reported that the suprapubic catheter kit had the luer-lock hub for filling the balloon was missing in the kit.Per follow-up via phone on 06nov2020, the device was not used on a patient.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
The reported event was confirmed as manufacturing-related.One sample was confirmed to exhibit the reported failure.An amber two way foley catheter was returned without its original packaging.The inflation valve of the catheter was found to be missing.Product does not meet specification which states "each catheter will have the valve and cap checked for proper valve and cap placement, print presence, and any valve or cap defect such as cracked valves, cracked caps, short valve/cap assemblies etc." a potential root cause for this failure could be "machine malfunction".The device history record was reviewed and found nothing that could have caused or contributed to the reported event.Labeling review was not performed as the reported event was confirmed as manufacturing related.Correction: h.H11: section a through f - the information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The actual/suspected device was inspected.
 
Event or Problem Description
It was reported that the suprapubic catheter kit had the luer-lock hub for filling the balloon was missing in the kit.Per follow-up via phone on (b)(6) 2020, the device was not used on a patient.

Brand Name
BARDEX LUBRICATH FOLEY CATHETER
Common Device Name
FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
MDR Report Key10932199
Report Number1018233-2020-21237
Device Sequence Number14343404
Product Code EZC
UDI-Device Identifier00801741040542
UDI-Public(01)00801741040542
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K910846
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2023
Device Model Number143112
Device Catalogue Number0165L12
Device Lot NumberNGDW1872
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/02/2020
Initial Date Received by Manufacturer 11/03/2020
Supplement Date Received by Manufacturer01/09/2021
08/03/2021
Initial Report FDA Received Date12/02/2020
Supplement Report FDA Received Date01/28/2021
08/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;